# SDR CALA2016112100947

- Difficulty date: November 21, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 67,907 hours, 7,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2L MED AND 2R MED EEL EXIT SIGN FAILED OP CHECK. OPS CHECKED GOOD PER AMM 33-51-00 PG501. ACO INSP OPS CHECK GOOD REPLACED BATTERY PACK M6003 ABOVE DR 2L, REF SSM 33-51-04 PAGE 1 03 SHEET 1.  LIGHTS OP GOOD.
